# SDR 96ZZZX5564

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Support
- Part number: 696747B
- Condition: Misinstalled
- Location: Csd
- Component: Sundstrandem, 696233B
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

5 EA BOLTS USED TO MOUNT THE GOVERNOR SUPPORT ASSY TO THE OUTPUT HOUSING WERE SAFETY WIRED TOGETHER.  THIS PRACTICE IS NOT SPECIFIED IN THE OEM MANUAL.
